# SDR REXA201000134

- Difficulty date: September 4, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 21,387 hours, 18,693 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TR GEN CAUTION AFTER T/O IDG 2 CAUTION ALSO INTERMITTENT.  PERFORMED AIR RETURN.  ELECTRICAL SYSTEM OPERATED NORMAL AT LOW THRUST SETTINGS.  SERVICED RT ENG IDG IAW AMM 12-13-24.  OP CHECK IAW AMM 24-11-01 GOOD.  OK FOR SERVICE.
